MathSciNet Relay Station
MathSciNet bibliographic data
MR1608281 (99c:53039) 53C23 (20F32 53C21 53C35)
Brady, Noel; Farb, Benson Filling-invariants at infinity for manifolds of nonpositive curvature. Trans. Amer. Math. Soc. 350 (1998), no. 8, 3393–3405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement